# SDR MASA2010071400763

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 29,422 hours, 22,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOOR DISAGREE DURING EXTENSION, CREW INITIATED A GO AROUND AND PERFORMED THE "GEAR DISAGREE" CHECKLIST, THE GEAR CAME DOWN NORMALLY.  MX ADJUSTED LT/RT NOSE GEAR DOOR PROX SENSORS, GEAR SWINGS GOOD.
